Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    GodsArmy is offline New Member
    Join Date
    Dec 2005
    Posts
    11

    Red face Rash after nolva

    hey, my rat had a rash on it legs after two weeks of some nolva therapy. Is a rash a common on the legs a common side effect of nolva?

  2. #2
    GodsArmy is offline New Member
    Join Date
    Dec 2005
    Posts
    11

    Talking

    LOL, let me re-word that. Is a rash on the legs a common side effect of Nolva?

  3. #3
    Join Date
    Sep 2004
    Posts
    10,925
    not but everyone is different ....I have no clue why your rat would get rash. Has he been playin with nice rat...may be not so clean .....J/k ? Ha HA

    keep the course benadril if the rash is a problem.

  4. #4
    GodsArmy is offline New Member
    Join Date
    Dec 2005
    Posts
    11

    Thanks

    Heheh, looks like it has gone away... Maybe it was just from something else. mild rash on legs.

    Thanks

  5. #5
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    I never got a rash from Nolva, myself. Good luck, bro!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •